Solpadeine Max Tablets 30
Paracetamol, codeine & caffeine. Fast acting. Powerful pain relief. Triple action. Pharmacy formula.
Solpadeine max provides fast powerful relief from: Migraine, headache, backache, period pain, rheumatic pain, toothache, neuralgia, sore throat, fever, aches & pains, of colds and flu. Also suitable for arthritic and rheumatic pain, sciatica and lumbago and strains and sprains.
How to take: For oral use. The tablets must be dissolved in water before taking. Adults and children 12 years and over: Take 2 tablets every 4 hours as required. Do not take more frequently then every 4 hours. Do not take more the 8 tablets in 24 hours. Do not give to children under 12 years of age. See leaflet for further advice. For professional advice on medicines consult your pharmacist.
Each effervescent tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg,
Warning. do not exceed the stated dose: If you need to use this medicine for more than 3 days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long con make them worse. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take: Contains paracetamol. Do not take with any other paracetamol containing products. Consult your doctor before taking this medicine, if you ore under the care of your doctor or receiving prescribed medicine or ore pregnant. If your headaches become persistent, see your doctor. If symptoms persist consult your doctor. Keep out of the reach and sight of children.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical Advice. Always read the label prior to taking any health or pharmacy product.